MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS LOOP; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS LOOP; STENT, URETERAL
Model Number M0061552310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 05/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Study: u0652 double-j registry clinical study.Adverse event problem: imdrf patient code e1310 captures the reportable event of urinary tract infection.
 
Event or Problem Description
It was reported to boston scientific corporation that a polaris loop ureteral stent was implanted during a stent placement for stone management, laser lithotripsy procedure in the right ureter on (b)(6) 2022, as part of the u0652 double-j registry clinical study.On (b)(6) 2022, the stent was successfully implanted, and a medication of alpha blocker, antibiotic, and narcotic analgesics (opioids) was given for the patient.On (b)(6) 2022, it was noted that the patient experienced urinary tract infection and was hospitalized for nine days.On (b)(6) 2022, the event was considered resolved.There was no new stent implanted.

Brand Name
POLARIS LOOP
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16714282
Report Number3005099803-2023-01751
Device Sequence Number16592212
Product Code FAD
UDI-Device Identifier08714729421078
UDI-Public08714729421078
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K030503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2024
Device Model NumberM0061552310
Device Catalogue Number155-231
Device Lot Number0028294381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2023
Initial Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexFemale